# SDR 96FDEA01621

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65588902
- Condition: Corroded
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 745  013.  CORROSION (C53-221-01) ON AFT SIDE OF WEB AND OUTBD CHORD STA 227 RBL 48 WL 190 - 232.  REPAIRED CORROSION ON WEB AND OUTBD CHORD STA 227, RBL 48, WL 190-232 PER FEDEX EA 7-5310-31245; SRM 51-30-2, 51-40-2.
